# SDR CA140422003

- Difficulty date: April 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 447 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Part time: 441 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD SPINNER BULKHEAD WAS FOUND CRACKED NEAR THE OUTSIDE OF AT LEAST 4 OF THE 6 PROPELLER BOLT HOLES.  NO DAMAGE OR OTHER TRAUMA WAS NOTED ON THE SPINNER, PROPELLER OR AFT SPINNER BULKHEAD AND THE BULKHEAD WAS NOT FOUND TO HAVE BEEN STRESSED WHILE INSTALLED. SUBMITTER SUSPECTS IMPROPER HEAT TREATMENT AFTER FORMING DURING MFG.
